Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Got off implanon, have sick feeling, stomach discomfort. How long does it take to wear off implanon?

hi... My name is Donna. ive had the implanon in for 3 years on the 23rd of jan this year, i had it removed on the 25th of Jan, but over the past 4 days ive felt sick, certian things make my tummy turn. I havent had my period for at least 2 months and normal got it every second month on the implanon. How long does it take for the implanon wear off?? thanks
Asked On : Mon, 4 Feb 2013
Answers:  2 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum, Implanon is a good contraceptive devise in IUD type, some times due to improper handling or sterilization it may cause infection . Some times it may be allergic to the body and hence cause such side effects.
I advise you to consult a gynaecolagist for diagnosis and treatment, you needto be treated for the infection and pain.
Besides i advise you to follow some diet recommendations as take more of green leafy vegetables, pulses , egg and meat to improve blood picture and period irregularity.
avoid taking more of spices, chillies, junk foods, and oily foods to avoid pain abdomen in a natural way. wishing for a quick recovery and thanks for calling.
Answered: Wed, 6 Feb 2013
I find this answer helpful
OBGYN Dr. Shanti Vennam's  Response
Hi Ms. Donna,
Ovulation can occur as early as one week after Implanon removal and conception is possible within 7-10 days after removal of the implant. The hormone levels wear off to insignificant levels by the end of a week after getting the implant removed. You may wait for another week before getting tested for pregnancy. See your health care professional for further management. Take care.
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor